Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac to get off Effexor Geezer

Posted by Cindylou on December 20, 2001, at 12:26:54

In reply to Prozac to get off Effexor, posted by Geezer on December 15, 2001, at 12:33:45

Hi Geezer,
It sounds like you may have decided not to try the Effexor from the last post you wrote to girlie, unless I read it wrong.

But, in answer to your first question, my pdoc and some literature I read said that Prozac can help with Effexor withdrawal. I didn't try it, since I get bad side effects from SSRIs, and didn't need any more side effects to contend with.

I did fine tapering off the Effexor until I got down to 37.5 -- then it was hell. One thing my pdoc did for me, which I haven't heard anyone else mention here, is prescribe Effexor 25 mg. tablets -- the non-sustained release ones. This helped a great deal since I was able to decrease much more gradually.

Good luck with whatever you decide!
cindy


> I will be seeing a new pdoc on 1/15/02. I expect to get a strong *sales pitch* to try Effexor in conjunction with my 1000mg of Depakote for treatment of my Bipolar II depression. Does anyone know if Prozac would be helpful in releiving the withdrawal symptoms when I have to discontinue Effexor ? I WILL have to discontinue Effexor-none of them work for long in my case.
> Thanks much and Happy Holidays to ALL


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindylou thread:87000
URL: http://www.dr-bob.org/babble/20011213/msgs/87530.html